The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Bears spots?

Oct 28, 2004

Currently on combivir and viramune, with undetectable viral load but cd4 stuck at about 250. I have developed white patches on my skin which the doctors think may be Bear's spots. My doctor suggests changing to emtriva and amprenavir. What are the pros and cons of doing this?

Response from Dr. Henry

I have no experience whethere that switch would improve your white patches (sometimes that is tinea versicolor or veriligo). I often get help from a dermatologist (skin specialist) to sort out the options and the likely causes. KH

Is there any advice to find a flu shot
Triglycerides high

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint